# SDR AALA202511045625

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N471AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 12262
- Aircraft time: 3,558 hours, 1,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT AT ROW 20 ABC IS INOPERATIVE. MAINTENANCE REPLACED WIRING HARNESS FOR SEAT ROW 19ABC / 20 ABC PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
